# SDR 98UAL900211

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN WHILE LEFT AIR CONDITIONING PACK OPERATING.  PACK SHUT DOWN AND SMOKE CLEARED.  CREW REPORTED PACK DISCHARGE, TEMP WENT HIGH AFTER TAKEOFF FROM DEN.  *S/D*  MAINTENANCE PERFORMED AN OPERATIONS CHECK AND FOUND ALL INDICATIONS NORMAL.  THE PROBLEM HAS NOT REPEATED.
